<  Back to the Polytechnique Montréal portal

Exponential Stabilizability of Stochastic Systems With Markovian Jumping Parameters

El-Kébir Boukas and H. Yang

Article (1999)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/29095/
Journal Title: Automatica (vol. 35, no. 8)
Publisher: Elsevier
DOI: 10.1016/s0005-1098(99)00033-3
Official URL: https://doi.org/10.1016/s0005-1098%2899%2900033-3
Date Deposited: 18 Apr 2023 15:22
Last Modified: 05 Apr 2024 11:17
Cite in APA 7: Boukas, E.-K., & Yang, H. (1999). Exponential Stabilizability of Stochastic Systems With Markovian Jumping Parameters. Automatica, 35(8), 1437-1441. https://doi.org/10.1016/s0005-1098%2899%2900033-3

Statistics

Dimensions

Repository Staff Only

View Item View Item